# SDR SIMA201033606

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 21,399 hours, 18,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CEILING EMERGENCY LIGHT AT ROW 11 TO BE WORKING INTERMITTENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
